# SDR DALA2018101005979

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 62,613 hours, 48,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR OVERWING W/N ILLUMINATE FOR ROW 25. REMOVED BATTERY PACK AND REPLACED BATTERIES, OP'S CK'S GOOD PER AMM 33-53.
